# SDR SIMA20160701002

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N232NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000560
- Aircraft time: 305 hours, 225 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

WHILE CLIMBING THROUGH FL 220, MASTER CAUTION BLEED 2 LEAK ON EICAS.  QRH PROCEDURES COMPLEATED.  MESSAGE AND BUTTON EXTINGUISHED AT COMPLETION OF CHECKLIST.  INSPECTED RT BLEED LINES FOR LEAKS IAW MM 36-21-02, NO LEAKS NOTED AT THIS TIME, NO CURRENT FAULTS AT THIS TIME ON CMC IAW FIM 36-21-00, TRANSITORY CONDITION OF AMS CONTROLLER.
